Sufficient conditions, in terms of typically real derivatives, are given which force functions to be univalent. © 1987, Hindawi Publishing Corporation. All rights reserved.
S. Y. Trimble, "Typically Real Functions And Typically Real Derivatives," International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 491 - 494, Hindawi, Jan 1987.
The definitive version is available at https://doi.org/10.1155/S0161171287000577
Mathematics and Statistics
Keywords and Phrases
Univalent functions and typically real functions
International Standard Serial Number (ISSN)
Article - Journal
© 2023 The Authors, All rights reserved.
Creative Commons Licensing
This work is licensed under a Creative Commons Attribution 4.0 License.
01 Jan 1987